YAGHOUTI, M. R. , ADIBI, H. and KETABCHI, S. (2010). ON SOLVING THE HOMOGENEOUS SMOLUCHOWSKIS EQUATION UTILIZING ADOMIANS DECOMPOSITION METHOD. Amirkabir Journal of Science and Research, 40(2), 0-0.
MLA
YAGHOUTI, M. R. , , ADIBI, H. , and KETABCHI, S. . "ON SOLVING THE HOMOGENEOUS SMOLUCHOWSKIS EQUATION UTILIZING ADOMIANS DECOMPOSITION METHOD", Amirkabir Journal of Science and Research, 40, 2, 2010, 0-0.
HARVARD
YAGHOUTI, M. R., ADIBI, H., KETABCHI, S. (2010). 'ON SOLVING THE HOMOGENEOUS SMOLUCHOWSKIS EQUATION UTILIZING ADOMIANS DECOMPOSITION METHOD', Amirkabir Journal of Science and Research, 40(2), pp. 0-0.
CHICAGO
M. R. YAGHOUTI , H. ADIBI and S. KETABCHI, "ON SOLVING THE HOMOGENEOUS SMOLUCHOWSKIS EQUATION UTILIZING ADOMIANS DECOMPOSITION METHOD," Amirkabir Journal of Science and Research, 40 2 (2010): 0-0,
VANCOUVER
YAGHOUTI, M. R., ADIBI, H., KETABCHI, S. ON SOLVING THE HOMOGENEOUS SMOLUCHOWSKIS EQUATION UTILIZING ADOMIANS DECOMPOSITION METHOD. Amirkabir Journal of Science and Research, 2010; 40(2): 0-0.